Some observations about the extreme points of the Generalized Cardinality-Constrained Shortest Path Problem polytope

Maria Flavia Monaco, Marcello Sammarra, Luigi Moccia

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The Generalized Cardinality-Constrained Shortest Path Problem (GCCSPP) consists in finding the minimum cost path in a digraph, using at most r arcs in a subset F of the arc set. We propose an algebraic characterization of the extreme points of the associated polytope, and then we show that it is equivalent to the geometric one, obtained extending to the GCCSPP some known results for the cardinality-constrained shortest path problem. © 2008 Springer-Verlag.
Original languageEnglish
Pages (from-to)577 - 585
Number of pages9
JournalOptimization Letters
Volume2
Issue number4
DOIs
Publication statusPublished - Aug 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Optimization

Cite this